# SDR AALA20160506006

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 19,441 hours, 7,616 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400110
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  RT HORIZONTAL STABILIZER LOWER SKIN IS CRACKED AT STABILIZER STATION 129.50, APPROX 24 INCHES AFT OF THE FRONT SPAR.  REPAIRED SKIN IAW SRM 55-10-01-2R-11.
